Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 204, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 1, 2016, 6:26 PM CDT for LaMoure County, Stutsman County, North Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2016, 6:26 PM CDT (23:26 UTC)
- Expired
- Aug 1, 2016, 7:05 PM CDT
- In force
- 39 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties LaMoure County, ND, Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 121 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:35 PM CDT | HAIL 1 | 1 Sse Jamestown, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 3:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 2111 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
964
WUUS53 KBIS 012326
SVRBIS
NDC045-093-020030-
/O.NEW.KBIS.SV.W.0204.160801T2326Z-160802T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
626 PM CDT MON AUG 1 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
NORTHEASTERN LAMOURE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 730 PM CDT
* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
YPSILANTI...OR 7 MILES SOUTHEAST OF JAMESTOWN...MOVING SOUTHEAST
AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
YPSILANTI AROUND 630 PM CDT.
MARION AROUND 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4689 9886 4704 9869 4698 9844 4664 9843
4663 9804 4639 9804
TIME...MOT...LOC 2325Z 301DEG 29KT 4683 9860
HAIL...1.50IN
WIND...60MPH
$$
SCHILD2 follow-up statements
896
WWUS53 KBIS 012345
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT MON AUG 1 2016
NDC045-093-020030-
/O.CON.KBIS.SV.W.0204.000000T0000Z-160802T0030Z/
STUTSMAN ND-LAMOURE ND-
645 PM CDT MON AUG 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL STUTSMAN AND NORTHEASTERN LAMOURE COUNTIES...
AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
YPSILANTI...OR 17 MILES SOUTHEAST OF JAMESTOWN...MOVING SOUTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MARION AROUND 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4672 9858 4699 9852 4698 9844 4664 9843
4663 9804 4639 9804
TIME...MOT...LOC 2345Z 298DEG 27KT 4676 9841
HAIL...1.00IN
WIND...60MPH
$$
SCHILD812
WWUS53 KBIS 020005
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT MON AUG 1 2016
NDC045-093-020015-
/O.CAN.KBIS.SV.W.0204.000000T0000Z-160802T0030Z/
STUTSMAN ND-LAMOURE ND-
705 PM CDT MON AUG 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STUTSMAN AND
NORTHEASTERN LAMOURE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.
LAT...LON 4672 9858 4699 9852 4698 9844 4664 9843
4663 9804 4639 9804
TIME...MOT...LOC 0003Z 301DEG 29KT 4668 9821
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 6:24 PM CDT, 2 minutes earlier.
Area forecast discussion, Aug 1, 6:24 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 624 PM CDT MON AUG 1 2016 .UPDATE... Issued at 623 PM CDT Mon Aug 1 2016 Will let the severe thunderstorm watch stand for now, then consider taking counties out in the western portion of the watch in the next hour or two. Still watching a weak outflow boundary in central and southern Burleigh county, now approaching Menoken and pushing southwest. Will await and see what may develop from this. Current forecast on track with severe thunderstorms south central and James River Valley this evening. UPDATE Issued at 341 PM CDT Mon Aug 1 2016 Severe thunderstorm watch 429 issued and valid until 11 pm cdt Monday. Updates to text products imminent. && .SHORT TERM...(This evening through Tuesday) Issued at 221 PM CDT Mon Aug 1 2016 The latest water vapor imagery shows an upper low circulating over central Manitoba with a couple of shortwave troughs migrating through the cyclonic flow across central ND. The main highlight in the short term period will be potential for severe thunderstorms across the James River Valley through this evening. Uncertainty remains on how things may/will evolve as high resolution convective allowing models differing on this. Main players are a surface front/density gradient situated over the James River Valley with dewpoints in the lower 70s as opposed to 60F-65F farther west. A mid level/700mb shortwave was noted near Fort Yates, and this is forecast to slide atop the cold front this afternoon/evening. This is in line with the latest SPC outlook today with large hail, damaging winds, and heavy rainfall the main threats. This is the main area we are monitoring. Otherwise, very little if any precipitation expected west, although a jet streak was seen sliding across northeast MT into south central Manitoba. The right entrance region could induce enough vertical motion for an isolated non severe thunderstorm west. For tonight and Tuesday, shortwave ridging takes control behind our departing upper low and shortwave trough. Tuesday will see a brief return to dry weather with highs in the 80s under sunny conditions. .LONG TERM...(Tuesday night through Monday) Issued at 221 PM CDT Mon Aug 1 2016 Active weather increases Tuesday night and is full control Wednesday, as another upper low now located just off of Vancouver Island is forecast to migrate along the US/Canadian border. SPC Day 3 already indicating a Slight Risk for Severe Thunderstorms for all but western ND. Minot, Bismarck, and Jamestown per NSharp soundings are all uncapped by 21z, with ample cape and shear present ahead of slightly negatively tilted trough and ahead of a sharp cold front. Good chance for severe weather to unfold given the current scenario and setup. Will add a mention of severe wording in the gridded forecast. Breezy and cooler Thursday behind the system with highs in the 70s. The pattern remains progressive and active, with another mid/upper level transitory shortwave ridge Thursday night through Friday producing dry and tranquil conditions. Although broad ridging remains for most of the weekend, there will be enough instability for a slight chance mention, but dry most of the time. The GFS and ECMWF agree that Monday looks to be the best chance for thunderstorms across western and central ND. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 623 PM CDT Mon Aug 1 2016 KJMS terminal will have severe weather through 0130z Tuesday. Expect ping pong ball size hail and very heavy rain with wind gusts to 45kt. Elsewhere a clearing sky will commence through 06z. Skc thereafter and through the rest of the Taf period at all terminals. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...KS SHORT TERM...KS LONG TERM...KS AVIATION...KS
Hazardous weather outlook, Aug 1, 3:46 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 346 PM CDT MON AUG 1 2016 NDZ023-025-034>037-042-045>048-050-051-022100- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 346 PM CDT MON AUG 1 2016 /246 PM MDT MON AUG 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED OVER SOUTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY THROUGH EARLY TONIGHT. SOME SEVERE WITH LARGE HAIL...DAMAGING WIND GUSTS...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SOME STORMS COULD BE SEVERE ALONG WITH HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017>022-031>033-040-041-043-044-022100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 346 PM CDT MON AUG 1 2016 /246 PM MDT MON AUG 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SOME STORMS COULD BE SEVERE ALONG WITH HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Aug 1, 4:38 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
438 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FUNNEL CLOUD ROBINSON 47.14N 99.78W
08/01/2016 KIDDER ND PUBLIC
FUNNEL CLOUD REPORTED NEAR ROBINSON. FUNNEL WAS HALF
WAY TO THE GROUND THEN LIFTED.
&&
NHEINERTLocal storm report, Aug 1, 4:50 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 1 W ROBINSON 47.14N 99.80W
08/01/2016 E1.75 INCH KIDDER ND PUBLIC
GOLF BALL SIZE HAIL FELL NEAR ROBINSON.
&&
NHEINERTSpecial weather statement, Aug 1, 4:52 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 352 PM MDT MON AUG 1 2016 NDZ041-042-044-012230- ADAMS ND-HETTINGER ND-GRANT ND- 352 PM MDT MON AUG 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HETTINGER... SOUTHWESTERN GRANT AND EAST CENTRAL ADAMS COUNTIES UNTIL 430 PM MDT... AT 352 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF MOTT...MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENTLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTH CENTRAL NORTH DAKOTA. LAT...LON 4609 10239 4629 10241 4636 10190 4609 10185 TIME...MOT...LOC 2152Z 262DEG 16KT 4620 10231 CJS
Special weather statement, Aug 1, 5:30 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM MDT MON AUG 1 2016
NDZ042-044-012300-
ADAMS ND-GRANT ND-
430 PM MDT MON AUG 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GRANT AND EAST
CENTRAL ADAMS COUNTIES UNTIL 500 PM MDT...
AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF NEW LEIPZIG...OR 17 MILES SOUTH OF ELGIN...MOVING EAST
AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN GRANT
AND EAST CENTRAL ADAMS COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4605 10184 4606 10184 4607 10185 4607 10189
4606 10190 4607 10194 4607 10206 4621 10206
4621 10200 4626 10200 4629 10158 4603 10158
TIME...MOT...LOC 2230Z 269DEG 19KT 4616 10196
CJSSpecial weather statement, Aug 1, 6:17 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT MON AUG 1 2016
NDZ042-045-020000-
SIOUX ND-GRANT ND-
617 PM CDT MON AUG 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GRANT AND SOUTH
CENTRAL SIOUX COUNTIES UNTIL 700 PM CDT/600 PM MDT/...
AT 617 PM CDT/517 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF WATAUGA...OR 29 MILES EAST OF LEMMON...
MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL GRANT
AND SOUTH CENTRAL SIOUX COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4595 10173 4613 10161 4605 10099 4594 10105
4594 10171
TIME...MOT...LOC 2317Z 292DEG 20KT 4602 10156
CJSLocal storm report, Aug 1, 6:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
626 PM CDT MON AUG 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND GST JAMESTOWN 46.91N 98.71W
08/01/2016 E60 MPH STUTSMAN ND AMATEUR RADIO
DIME SIZE HAIL ALSO REPORTED WITH THE WIND. OTHER
PUBLIC REPORT INDICATED PEA SIZE HAIL AND GETTING
LARGER.
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:11 PM CDT | Special Weather Statement | BIS | Billings | 34 min |
| Jul 31, 7:11 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 64 min |
| Jul 31, 7:54 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 66 min |
| Jul 31, 8:16 PM CDT | Areal Flood Advisory | BIS | Mountrail | 3 hr |
| Jul 31, 8:19 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 42 min |
| Jul 31, 8:28 PM CDT | Special Weather Statement | BIS | Burke | 32 min |
| Jul 31, 9:01 PM CDT | Special Weather Statement | BIS | Ward | 29 min |
| Jul 31, 9:07 PM CDT | Special Weather Statement | BIS | Renville | 23 min |
| Jul 31, 9:13 PM CDT | Special Weather Statement | BIS | Renville | 32 min |
| Jul 31, 9:32 PM CDT | Special Weather Statement | BIS | Mountrail | 28 min |
| Aug 1, 2:52 AM CDT | Special Weather Statement | BIS | Golden Valley | 38 min |
| Aug 1, 3:06 AM CDT | Special Weather Statement | BIS | Bowman, Slope | 39 min |
| Aug 1, 3:29 AM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 46 min |
| Aug 1, 3:45 AM CDT | Special Weather Statement | BIS | Bowman, Slope | 45 min |
| Aug 1, 3:58 AM CDT | Special Weather Statement | BIS | Williams | 32 min |
| Aug 1, 4:25 AM CDT | Special Weather Statement | BIS | Adams, Billings, Bowman, Hettinger, Slope, Stark | 50 min |
| Aug 1, 8:31 AM CDT | Special Weather Statement | BIS | Grant | 29 min |
| Aug 1, 2:53 PM CDT | Special Weather Statement | BIS | Kidder | 52 min |
| Aug 1, 3:00 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 45 min |
| Aug 1, 3:06 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
| Aug 1, 3:20 PM CDT | Special Weather Statement | BIS | Emmons | 25 min |
| Aug 1, 3:30 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Wells | 60 min |
| Aug 1, 3:46 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 44 min |
| Aug 1, 3:52 PM CDT | Special Weather Statement | BIS | Emmons | 23 min |
| Aug 1, 4:21 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 54 min |
| Aug 1, 4:23 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 67 min |
| Aug 1, 4:29 PM CDT | Areal Flood Advisory | BIS | Kidder, Stutsman | 3 hr |
| Aug 1, 4:52 PM CDT | Special Weather Statement | BIS | Adams | 38 min |
| Aug 1, 5:27 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Logan, Stutsman | 63 min |
| Aug 1, 5:30 PM CDT | Special Weather Statement | BIS | Grant | 30 min |
| Aug 1, 6:17 PM CDT | Special Weather Statement | BIS | Sioux | 43 min |
| Aug 1, 6:43 PM CDT | Special Weather Statement | BIS | Foster | 32 min |
| Aug 1, 6:47 PM CDT | Special Weather Statement | BIS | Dickey | 43 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.